# SDR FDEA201408272332

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 54,947 hours, 19,148 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT OF OVERHEAD VENT AT REAR OF COCKPIT FOR APPROX 5 SECONDS.  JUST TURNED UP COCKPIT & COURIER TEMPS FROM 67 TO 74 DEGREES.  DONNED O2 MASKS & TURNED DOWN BOTH TEMPS TO 70 DEGREES.  FIRST SMELLED SOMETHING HOT & THAT PROMPTED US  TO TURN AROUND.  THE SMOKE NEVER CAME FWD TO OUR  SEATS & IT WENT AWAY AFTER APPROX 10 SECONDS.  RAN NR 1 & 3 PACKS FOR 20 MINUTES & DID NOT NOTICE ANY ODOR OR SMOKE.  ALL TEMPS WERE IN LIMITS & CHANGED NR 1 & 3 COALESCER BAGS IAW MM 21-54-03-2.  OK FOR  SERVICE.
